Get E-Book on COVID-19

Q. Is the white discoloration on the penis due to phimosis?

Answered by
Dr. Rahul Kansal
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Sep 08, 2018

Hello doctor,

My issue is related to skin color. Of late I have been observing that there is a change in the color (white) at the shaft (penis) as well as the skin below. Which is there for quite some time and is increasing now. However, there is no pain or itching or any other issue. I just wanted to know the reasons and treatment required.

Dr. Rahul Kansal

Andrology Psychiatry Psychologist/ Counsellor Psychotherapy Sexology
#

Hi,

Welcome to icliniq.com.

You probably had a condition called phimosis, which ruptured during sexual activity. The traumatic rupture heals by fibrosis which is white in color. Except for cosmetic issue, it is not going to affect you. Skin darkening procedures can be sought from a Dermatologist. If you still have phimosis consult a Urologist for single day procedure. It relieves pain during sex due to phimosis.


Was this answer helpful?

 | 

Related Questions:
Is there any home remedies for Tight Foreskin (Phimosis)?
Can I use steroid creams for phimosis?
What can cause heel pain?
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Is surgery the only option for phimosis?

Query: Hi doctor, I am suffering from severe phimosis with pinhole meatus. My age is 31 and I am unmarried. My urine stream has become weak since three to four years, but never knew my penis is abnormal. But since six months, urine stream became too thin and then surgeon told me about the disease. Is surge...  Read Full »

Why do I have small red itchy bumps around my groin?

Query: Hello doctor, I have a really irritating itch around my groin area, inner thigh and also in the abdomen area. It has spread to my buttock area too. I need help in solving this. Please help.  Read Full »

I have a rash on my foot since a year. What is that?

Query: Hi doctor,I have a weird rash on my foot. That has been persistently itchy, peeling and building. It does not burn, but it is unappetizing to look at. I do take Lyderm for it. It seems to stop the itching, but not the spreading of the rash. It has been on my leg for a year now. Please help.  Read Full »

Also Read


Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»
I was diagnosed with Celiac disease a year back. Can you suggest any medicine?
Having celiac fromnlast 10 year dignosis recently ayear ago since then i am gluten free still cant absorb food feeling w...  Read more»
My head is shivering from 20 days, and it feels like head trauma. What is the cause?
Hello sir, My head is shivering like anything , feeling like trauma is head. And its start anytime in a day and when s...  Read more»

Ask your health query to a doctor online?

Ask an Andrologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.